A 45-year-old male asked:
Disclaimer

can two weeks of antibiotics amoxicillin and biaxin (clarithromycin) cause burning of the penis when urinating and when not feel burning sensation tip op penis ?

1 doctor answer
Dr. Hunter Handsfield
53 years experience Infectious Disease
Yeast infection?: Possibly a yeast infection, especially if you are uncircumcised. As I said in a previous reply, this is a pretty atypical antibiotic combination. It's very broad spectrum, i.e. inhibits a very wide range of bacteria. Suppressing natural bacteria often promotes overgrowth of yeast (fungi). Don't try to diagnose and treat it yourself. See the doctor or clinic who prescribed the antibiotics.
Answered on Mar 19, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 55-year-old male asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
OK with food: Either with or without food; it makes no difference in absorption or effectiveness of these drugs.
A 37-year-old male asked:
Dr. STEPHEN GIROUX
40 years experience Pharmacology
Just a few days: Antibiotics typically need to be used for 7=14 days to allow your body defenses to overcome an infection. They will typically stay in your system for ... Read More
9
9 thanks
A 19-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Check ENT: Looks like you may have something else (think mono) and thus antibiotic would not help. See ent.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month